Journal of Geometry

, 109:13 | Cite as

Generalized normalized \(\varvec{\delta }\)-Casorati curvature for statistical submanifolds in quaternion Kaehler-like statistical space forms

Article
  • 43 Downloads

Abstract

In 2017, C. W. Lee et al. derived optimal Casorati inequalities with normalized scalar curvature for statistical submanifolds of statistical manifolds of constant curvature. In this paper, we generalizes those inequalities. In fact, we obtain the bounds for the generalized normalized \(\delta \)-Casorati curvatures for statistical submanifolds in quaternion Kaehler-like statistical space forms.

Keywords

Casorati-curvature conjugate connection statistical manifold quaternion Kaehler-like statistical space form 

Mathematics Subject Classification

Primary 53B05 Secondary 53B20 53C40 

Notes

Acknowledgements

The authors would like to express their sincere gratitude to the referees for useful remarks, which definitely improved the manuscript.

References

  1. 1.
    Aquib, M.: Bounds for generalized normalized \(\delta \)-Casorati curvatures for bi-slant submanifolds in \(T-\) space forms. Filomat (2017) (accepted)Google Scholar
  2. 2.
    Aquib, M., Shahid, M.H., Jamali, M.: Lower extremities for generalized normalized \(\delta \)-Casorati curvatures of bi-slant submanifolds in generalized complex space forms. Kragujevac J. Math. (2017) (accepted)Google Scholar
  3. 3.
    Amari, S.: Differential Geometric Methods in Statistics. Springer, Berlin (1985)CrossRefMATHGoogle Scholar
  4. 4.
    Casorati, F.: Mesure de la courbure des surface suivant 1’idee commune. Ses rapports avec les mesures de coubure gaussienne et moyenne. Acta Math. 14, 95–110 (1999)MathSciNetCrossRefGoogle Scholar
  5. 5.
    Decu, S., Haesen, S., Verstralelen, L.: Optimal inequalities involving Casorati curvatures. Bull. Transylv. Univ. Brasov Ser. B 49, 85–93 (2007)MathSciNetMATHGoogle Scholar
  6. 6.
    Furuhata, H.: Hypersurfaces in statistical manifolds. Differ. Geom. Appl. 67, 420–429 (2009)MathSciNetCrossRefMATHGoogle Scholar
  7. 7.
    Furuhata, H., Hasegawa, I., Okuyama, Y., Sato, K.: Kenmotsu statistical manifolds and warped product. J. Geom. (2017).  https://doi.org/10.1007/s00022-017-0403-1 MathSciNetMATHGoogle Scholar
  8. 8.
    Ghisoiu, V.: Inequalities for the Casorati curvatures of the slant submanifolds in complex space forms, Riemannian geometry and applications. In: Proceedings RIGA 2011, ed. Univ. Bucuresti, Bucharest, pp. 145–150 (2011)Google Scholar
  9. 9.
    Haesen, S., Kowalczyk, D., Verstralelen, L.: On the extrinsic principal directions of Riemannnian submanifolds. Note Math. 29, 41–53 (2009)MATHGoogle Scholar
  10. 10.
    He, G., Liu, H., Zhang, L.: Optimal inequalities for the Casorati curvatures of submanifolds in generalized space forms endowed with semi-symmetric non-metric connections. Symmetry 8, 113 (2016)MathSciNetCrossRefGoogle Scholar
  11. 11.
    Kowalczyk, D.: Casorati curvatures. Bull. Transilv. Univ. Brasov Ser. III 50(1), 2009–2013 (2008)MATHGoogle Scholar
  12. 12.
    Lee, C.W., Yoon, D.W., Lee, J.W.: A pinching theorem for statistical manifolds with Casorati curvatures. J. Nonlinear Sci. Appl. 10, 4908–4914 (2017)MathSciNetCrossRefGoogle Scholar
  13. 13.
    Lee, C.W., Lee, J.W., Vilcu, G.E., Yoon, D.W.: Optimal inequalities for the Casorati curvatures of the submanifolds of generalized space form endowed with seni-symmetric metric connections. Bull. Korean Math. Soc. 52, 1631–1647 (2015)MathSciNetCrossRefMATHGoogle Scholar
  14. 14.
    Lee, C.W., Lee, J.W., Vilcu, G.E.: Optimal inequalities for the normalized \(\delta \)-Casorati curvatures of submanifolds in Kenmotsu space forms. Adv. Geom. 17(3), 355–362 (2017)Google Scholar
  15. 15.
    Milijevic, M.: Totally real statistical submanifolds. Int. Inf. Sci. 21, 87–96 (2015)MathSciNetGoogle Scholar
  16. 16.
    Verstralelen, L.: Geometry of submanifolds I, the first Casorati curvature indicatrices. Kragujev. J. Math. 37, 5–23 (2013)MathSciNetGoogle Scholar
  17. 17.
    Vilcu, A.D., Vilcu, G.E.: Statistical manifolds with almost quaternionic structures and quaternionic kaehler-like statistical submersions. Entropy 17, 6213–6228 (2015)MathSciNetCrossRefMATHGoogle Scholar
  18. 18.
    Vos, P.W.: Fundamental equations for statistical submanifolds with applications to the Bartlett correction. Ann. Inst. Stat. Math. 14(3), 95–110 (1999)MathSciNetGoogle Scholar
  19. 19.
    Zhang, P., Zhang, L.: Inequlalities for Casorati curvatures of submanifolds in real space forms. Adv. Geom. 16(3), 329–335 (2016)MathSciNetCrossRefMATHGoogle Scholar

Copyright information

© Springer International Publishing AG, part of Springer Nature 2018

Authors and Affiliations

  1. 1.Department of Mathematics Faculty of Natural SciencesJamia Millia IslamiaNew DelhiIndia

Personalised recommendations